RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1950, Volume 5, Issue 4(38)  


Sof'ya Vasil'evna Kovalevskaya (photo)
The scientific work of S. V. Kovalevskaya
P. Ya. Polubarinova-Kochina
3
Nikolai Nikolaevich Luzin (photo)
N. N. Luzin (obituary)
15
Theory of topological groups. II. Direct products. Direct sums of groups of order 1. Locally compact Abelian groups. Fibered and weakly separable groups
N. Ya. Vilenkin
19
Natural boundaries of analytic functions of complex variables
B. A. Fuks
75
On new investigations relative to the best approximation of continuous functions by polynomials
S. N. Bernshtein
121
On the curvature of surfaces
S. N. Bernshtein
132

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
134

Scientific notes and problems
Integration of canonical systems of order greater than zero
I. S. Arzhanykh
144
On a system of functions
A. V. Bitsadze
154
Approximation of functions satisfying a Lipschitz condition by means of interpolation polynomials with double points of interpolation
M. I. Morozov
156
On change of variables in multiple integrals
G. P. Tolstov
162
The hydrodynamical work of Euler
F. I. Frankl'
170

From Editorial Board
176

Mathematical Events in the USSR
Mathematical Competition in Lvov in 1949/50 school year
A. S. Kovan'ko
177
Doctor's theses
A differential operator and the functional transformations connected with it
V. A. Ditkin
179

Reviews and Bibliography
L. V. Kantorovich, V. I. Krylov, Approximate methods of higher analysis (review)
S. G. Mikhlin
183
I. G. Petrovskii, Lectures on the theory of integral equations (review)
S. G. Mikhlin
185
New books on mathematics, published in 1949–1950
É. H. Nekhamkina
187
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019